@article{VSGTU_2014_135_2_a1,
author = {O. A. Repin},
title = {Boundary {Value} {Problem} with {Shift} for {One} {Partial} {Differential} {Equation} {Containing} {Partial} {Fractional~Derivative}},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {22--32},
year = {2014},
volume = {135},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2014_135_2_a1/}
}
TY - JOUR AU - O. A. Repin TI - Boundary Value Problem with Shift for One Partial Differential Equation Containing Partial Fractional Derivative JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2014 SP - 22 EP - 32 VL - 135 IS - 2 UR - http://geodesic.mathdoc.fr/item/VSGTU_2014_135_2_a1/ LA - ru ID - VSGTU_2014_135_2_a1 ER -
%0 Journal Article %A O. A. Repin %T Boundary Value Problem with Shift for One Partial Differential Equation Containing Partial Fractional Derivative %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2014 %P 22-32 %V 135 %N 2 %U http://geodesic.mathdoc.fr/item/VSGTU_2014_135_2_a1/ %G ru %F VSGTU_2014_135_2_a1
O. A. Repin. Boundary Value Problem with Shift for One Partial Differential Equation Containing Partial Fractional Derivative. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 135 (2014) no. 2, pp. 22-32. http://geodesic.mathdoc.fr/item/VSGTU_2014_135_2_a1/
[1] S. G. Samko, A. A. Kilbas, O. I. Marichev, Integraly i proizvodnye drobnogo poryadka i nekotorye ikh prilozheniya [Integrals and derivatives of fractional order and some of their applications], Nauka i Tekhnika, Minsk, 1987, 688 pp. (In Russian) | MR | Zbl
[2] A. A. Kilbas, O. A. Repin, “Solvability of a boundary value problem for a mixed-type equation with a partial Riemann–Liouville fractional derivative”, Differ. Equ., 46:10 (2010), 1457–1464 | DOI | MR | Zbl
[3] A. A. Kilbas, O. A. Repin, “Analog of the Tricomi problem for differential equations with partial derivatives containing fractional diffusion equation”, Dokl. AMAN, 12:1 (2010), 31–39 (In Russian) | MR
[4] M. Saigo, “A remark on integral operators involving the Gauss hypergeometric functions”, Math. Rep. College General Educ., Kyushu Univ., 11:2 (1978), 135–143 | MR | Zbl
[5] A. V. Pskhu, Uravneniya v chastnykh proizvodnykh drobnogo poryadka [Partial Differential Equations of Fractional Order], Nauka, Moscow, 2005, 199 pp. (In Russian) | MR | Zbl
[6] S. Kh. Gekkieva, “An Analog of the Tricomi Problem for an Equation of Mixed Type with a Fractional Derivative”, Izv. Kabard.-Balkar. Nauchn. Tsentra RAN, 2001, no. 2(7), 78–80 (In Russian)
[7] A. M. Gordeev, “Some Boundary Value Problems for the Generalized Euler–Poisson–Darboux Equation”, Volzh. Mat. Sb., 1968, no. 6, 56–61 (In Russian) | MR
[8] T. V. Shuvalova, “Some Compositional Properties of Generalized Fractional Differentiation Operators”, Vestn. Samar. Gos. Tekhn. Univ. Ser. Fiz.-Mat. Nauki, 2006, no. 42, 45–48 (In Russian) | DOI
[9] A. P. Prudnikov, Yu. A. Brychkov, O. I. Marichev, Integraly i ryady [Integrals and Series], v. 3, Spetsialnye funktsii. Dopolnitelnye glavy [Special features. Additional chapters], Nauka, Moscow, 1986, 800 pp. (In Russian) | MR
[10] O. A. Repin, T. V. Shuvalova, “On the Uniqueness of a Solution of a Nonlocal Boundary Value Problem for an Equation of Mixed Type with Two Degeneration Lines”, Tr. mezhdunar. konf. “Sovremennye metody fiz.-mat. nauk” [Proc. Int. Conf. “Modern Methods in Physical and Mathematical Sciences”], v. 1, Orel, 2006, 106–110 (In Russian)
[11] A. Erdélyi, W. Magnus, F. Oberhettinger, F. G. Tricomi, Higher Transcendental Functions (Bateman Manuscript Project), McGraw-Hill, New York, 1953 | MR | Zbl
[12] I. S. Gradshteyn, I. M. Ryzhik, Table of integrals, series, and products. 6th ed, Academic Press, San Diego, CA, 2000, xlvii+1163 pp. | MR | MR | Zbl
[13] V. A. Nakhusheva, Differentsial'nye uravneniya matematicheskikh modeley nelokal'nykh protsessov [Differential Equations of Mathematical Models of Non-Local Processes], Nauka, Moscow, 2006, 173 pp. (In Russian) | MR | Zbl
[14] A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and applications of fractional differential equations, North-Holland Mathematics Studies, 204, Elsevier Science B. V., Amsterdam, 2006, xvi+523 pp. | DOI | MR | Zbl
[15] M. M. Dzhrbashyan, Integral'nye preobrazovaniya i predstavleniya funktsii v kompleksnoi oblasti [Integral Transforms and Representations of Functions in a Complex Domain], Nauka, Moscow, 1966, 672 pp. (In Russian) | MR | Zbl